# SDR KCSA2023121054

- Difficulty date: December 10, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 79,975 hours, 13,909 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT DAMAGE TO LEFT HAND SIDE OF UPPER RUDDER.     REPAIRED DAMAGE TO LEFT HAND SIDE OF UPPER RUDDER IAW B747-400 SRM 51-70-07 AND KALITTA AIR EA #9097 REVISION OR.
